# SDR USAA2011061000021

- Difficulty date: May 6, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- Aircraft time: 57,415 hours, 38,122 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654769316
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q4 - LEVEL 2 EXFOLIATION CORROSION ON STRINGER AT BS 787, S27R.  REPAIRED STRINGER AT BS 787, S27R IAW EA 103019 & 103045.
